# SDR ASAA2012102393168

- Difficulty date: October 23, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 19,372 hours, 6,154 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED FIRST START AT FL 320, WITH FAULT LIGHT ILLUMINATED.  FOLLOWED QRH PROCEDURE.  FAULT LIGHT EXTINGUISHED AND SECOND APU START SUCCESSFUL.  NOTE APU EGT HUNG AT APPROX 450 DEGREES WITH FAULT LIGHT ON FIRST ATTEMPT.  TROUBLESHOT CDU - FOUND FAULT 49-41010 - ACCOMPLISHED FIM TASK 49-40 TASK 801 - NO CURRENT FAULTS OR MAINT.   ACCOMPLISHED APU STARTING & OPERATION IAW AMM TASK 49-11-00-860-801, NO FAULTS NOTED ON CURRENT STARTS.  SUCCESSFUL GROUND VERIFICATION ACCOMPLISHED.
